# SDR 99ZZZM313

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND RIGHT AFT EMERGENCY EXIT OVERWING LIGHT INOPERATIVE.  REMOVED AND REPLACED PACK IAW MM 33-50-22, OPS CHECKED NORMAL, OK FOR SERVICE.  (M)
